# SDR AALA202512308946

- Difficulty date: December 28, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,828 hours, 31,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND R2 AFT SERVICE DOOR CHARGE PSI BELOW LIMITS PER PS CHECK. MAINTENANCE SERVICED R2 REAR AFT DOOR IAW AMM 52-13-00 TO LIMITS.
